# SDR ASAA2021111036605

- Difficulty date: November 10, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,617 hours, 16,131 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP T/C N8005010 #1 ENG ESN 804741 FOUND DAMAGE AT THE HPT NOZZLE GUIDE VANES OUTER PLATFORM. MISSING METAL OR BURING OF PAROSE METAL AT 6 O'CLOCK. GROUNDED - YES.  REMOVED AND REPLACED # 1 ENGINE.
